# SDR 2023FA0000234

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: General aviation
- Aircraft: N7100
- Make and model: Piper PA 28-180
- Aircraft serial: 284739
- Aircraft time: 5,037 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: 72702
- Condition: Unknown
- Location: Zone 100
- Part time: 5,037 hours
- Component: Oil Retrun Line, Lyc
- Component part number: 72702
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE B NUT ON THE OIL RETURN LINE FROM THE #1 CYLINDER WAS FOUND TO BE LOOSE.  OIL WAS LEAKING FORM THIS LOCATION AND SOME WAS NOTED ON THE LEADING EDGE OF THE RH WING FROM THE AIR FLOW.   REMOVED THE UPPER COWLING AND TIGHTEN BUT B NUT.   RAN THE ENGINE ON THE GROUND TO TEST FOR LEAKS.  NONE NOTED.  RE INSTALLED THE UPPER COWL AND RETURNED THE AIRCRAFT TO SERVICE.
